Acta mathematica scientia,Series B ›› 1992, Vol. 12 ›› Issue (3): 308-311.

• Articles • Previous Articles     Next Articles

ON ALMOST ISOMETRIES FROM L1 (μ) INTO L∞(v) OR Cb (△)

Ding Gunanggui   

  1. Dept. of Math., Nankai University, Tianjin 300071
  • Received:1990-06-27 Online:1992-09-25 Published:1992-09-25

Abstract: Let μ,ν be measures with diem L1(μ)=dim L∞(ν)=∞ and △ be a "subinterval" of the real line. Let E=L∞(ν) or Cb(△), in this paper it turns out that the IAP for the space B(L1(μ)→E) has a negative answer.

Trendmd